UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52413

タイトル: Gevrey Regularity in Time of Solutions to Nonlinear Partial Differential Equations
著者: Tahara, Hidetoshi
キーワード: Gevrey class
Gevrey regularity
time regularity
solution
nonlinear PDE
発行日: 2011年9月20日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 18 (2011), No. 1, Page 67-137
抄録: The paper considers nonlinear partial differential equations tγ(∂/∂t)mu = G(t, x, {(∂/∂t)j(∂/∂x)αu}j<m,|α|≦L) (with γ ≧ 0 and 1 ≦ m ≦ L) in Gevrey classes, and gives a sufficient condition for the following assertion to be valid: if a solution u(t, x) is in C∞ class with respect to the time variable t and in the Gevrey class E{σ} in the space variable x, then it is in the Gevrey class E{s} also with respect to the time variable for a suitable s. The index s of the time regularity is precisely estimated by the data of the equation. In a particular case, the necessity of the condition is also discussed.
URI: http://hdl.handle.net/2261/52413
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms180104.pdf442.04 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください